Publications

Found 4 results
    Filters: Type is Journal Article and Author is Jack W. Silverstein  [Clear All Filters]
    2014
    Couillet, R., F. Pascal, and J. W. Silverstein, "Robust Estimates of Covariance Matrices in the Large Dimensional Regime", IEEE Transactions on Information Theory, vol. 60, issue 11, pp. 7269-7278, 2014.
    2011
    Couillet, R., M. Debbah, and J. W. Silverstein, "A Deterministic Equivalent for the Analysis of Correlated MIMO Multiple Access Channels", IEEE Transactions on Information Theory, vol. 57, no. 6, pp. 3493-3514, 2011.
    Couillet, R., J. W. Silverstein, Z. Bai, and M. Debbah, "Eigen-Inference for Energy Estimation of Multiple Sources", IEEE Transactions on Information Theory, vol. 57, issue 4, pp. 2420-2439, April 2011.